# SDR SWIA2019123147486

- Difficulty date: November 12, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE NOSE HYDRAULICS COMPARTMENT  202 BULK HEAD HAS CRACKS AT BRAKE ROD LOCATION. (C-CHECK) RO 12/27/2019  CUT OUT DAMAGE, FABBED AND INSTALLED NEW REPAIR PARTS, PER REF BOMBARDIER REO. ALL CHECKS GOOD.  COMPLIED WITH TASK CARD.
